MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; SCREW, POLYAXIAL, CANNULATED, FENESTRATED

ULRICH GMBH & CO. KG UCENTUM; SCREW, POLYAXIAL, CANNULATED, FENESTRATED
Model Number CS 3802-065-050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Ucentum pedicle screw: when unscrewing the pedicle screw, the screw tip broke off immediately at the cement perforations.The residual screw remained in the patient.

Brand Name
UCENTUM
Common Device Name
SCREW, POLYAXIAL, CANNULATED, FENESTRATED
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM  89081
Manufacturer (Section G)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
Manufacturer Contact
andreas hilzenbecher
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
MDR Report Key14241912
Report Number9612420-2022-00004
Device Sequence Number19873488
Product Code NKB
UDI-Device Identifier04052536078844
UDI-Public04052536078844
Combination Product (Y/N)N
Initial Reporter CountryWZ
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCS 3802-065-050
Device Catalogue NumberCS 3802-065-050
Device Lot NumberU0020814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose